# SDR 04FDEA02496

- Difficulty date: August 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Part number: ALC80552
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO CARRY OUT REPAIR PER FEDEX EA 1-5510-80321, TITLE:  STABILIZER - HORIZONTAL STABILIZER - RIGHT HAND OPERATING BULKHEAD REPAIR AFTER EXCEEDING BOEING S/B MD-11 55-023 REVISION 2 LIMITS.  REPAIR COMPLIED TO FEDEX EA 1-5510-80321, TITLE: STABILIZERS - HORIZONTAL STABILIZER - RIGHT HAND OPERATING BULKHEAD REPAIR AFTER EXCEEDING BOEING S/B MD-11 55-023 REVISION 2 LIMITS.
